Combinatorial Algebraic Geometry

Head:
Mateusz Michałek (Email)

Phone:
+49 (0) 341 - 9959 - 800

Fax:
+49 (0) 341 - 9959 - 658

Address:
Inselstr. 22
04103 Leipzig

Publications Mateusz Michałek

Journal Articles To top of page

Beck, M. ; Haase, C. ; Higashitani, A. ; Hofscheier, J. ; Jochemko, K. ; Katthaen, L. and Michałek, M. : Smooth centrally symmetric polytopes in dimension 3 are IDP. Annals of combinatorics, 23 (2019) 2, p. 255-262 Bibtex MIS-Preprint: 18/2018 [DOI] [ARXIV] Green Open Access

Buczyński, J. ; Januszkiewicz, T. ; Jelisiejew, J. and Michałek, M. : Constructions of k-regular maps using finite local schemes. Journal of the European Mathematical Society, 21 (2019) 6, p. 1775-1808 Bibtex [DOI] [ARXIV] Green Open Access

Higashitani, A. ; Jochemko, K. and Michałek, M. : Arithmetic aspects of symmetric edge polytopes. Mathematika : a journal of pure and applied mathematics, 65 (2019) 3, p. 763-784 Bibtex MIS-Preprint: 59/2018 [DOI] [ARXIV] Green Open Access

Michałek, M. and Shitov, Y. : Quantum version of Wielandt's inequality revisited. IEEE transactions on information theory, 65 (2019) 8, p. 5239-5242 Bibtex MIS-Preprint: 79/2018 [DOI] [ARXIV] Green Open Access

Michałek, M. and Ventura, E. : Phylogenetic complexity of the Kimura 3-parameter model. Advances in mathematics, 343 (2019), p. 640-680 Bibtex MIS-Preprint: 27/2017 [DOI] [ARXIV] Green Open Access

Qi, Y. ; Michałek, M. and Lim, L. : Complex best r-term approximations almost always exist in finite dimensions. Applied and computational harmonic analysis, Vol. not yet known, pp. not yet known Bibtex MIS-Preprint: 79/2017 [DOI] [ARXIV] Green Open Access

Gubeladze, J. and Michałek, M. : The poset of rational cones. Pacific journal of mathematics, 292 (2018) 1, p. 103-115 Bibtex [DOI] [ARXIV] Green Open Access

Kahle, T. and Michałek, M. : Obstructions to combinatorial formulas for plethysm. The electronic journal of combinatorics, 25 (2018) 1, P1.41 Bibtex [ARXIV] [FREELINK] Gold Open Access

Katthaen, L. ; Michałek, M. and Miller, E. : When is a polynomial ideal binomial after an ambient automorphism?. Foundations of computational mathematics, Vol. not yet known, pp. not yet known Bibtex MIS-Preprint: 36/2017 [DOI] [ARXIV] Gold Open Access

Landsberg, J. M. and Michałek, M. : A \(2n^2 - log_2(n) - 1\) lower bound for the border rank of matrix multiplication. International mathematics research notices, 2018 (2018) 15, p. 4722-4733 Bibtex [DOI] [ARXIV] Gold Open Access

Michałek, M. and Moon, H. : Spaces of sums of powers and real rank boundaries. Beiträge zur Algebra und Geometrie, 59 (2018) 4, p. 645-663 Bibtex MIS-Preprint: 9/2017 [DOI] [ARXIV] Gold Open Access

Michałek, M. ; Perepechko, A. and Süß, H. : Flexible affine cones and flexible coverings. Mathematische Zeitschrift, 290 (2018) 3-4, p. 1457-1478 Bibtex [DOI] [ARXIV] Gold Open Access

Michałek, M. and Sturmfels, B. : Tensoren und ihre Zerlegungen. Jahrbuch der Max-Planck-Gesellschaft, 2018 (2018), Forschungsbericht - Max-Planck-Institut für Mathematik in den Naturwissenschaften Bibtex [FREELINK] Green Open Access

Casanellas, M. ; Fernández-Sánchez, J. and Michałek, M. : Local equations for equivariant evolutionary models. Advances in mathematics, 315 (2017), p. 285-323 Bibtex [DOI] [ARXIV] Green Open Access

Higashitani, A. ; Kummer, M. and Michałek, M. : Interlacing Ehrhart polynomials of reflexive polytopes. Selecta mathematica, 23 (2017) 4, p. 2977-2998 Bibtex MIS-Preprint: 7/2017 [DOI] [ARXIV] Gold Open Access

Landsberg, J. M. and Michałek, M. : On the geometry of border rank decompositions for matrix multiplication and other tensors with symmetry. SIAM journal on applied algebra and geometry, 1 (2017) 1, p. 2-19 Bibtex [DOI] [ARXIV] Gold Open Access

Landsberg, J. M. and Michałek, M. : Abelian tensors. Journal de mathématiques pures et appliquées, 108 (2017) 3, p. 333-371 Bibtex [DOI] [ARXIV] Green Open Access

Lasoń, M. and Michałek, M. : Non-normal very ample polytopes : constructions and examples. Experimental mathematics, 26 (2017) 2, p. 130-137 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. : Finite phylogenetic complexity of \(\mathbb{Z}_p\) and invariants for \(\mathbb{Z}_3\). European journal of combinatorics, 59 (2017), p. 169-186 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. and Miller, C. : Examples of k-regular maps and interpolation spaces. Linear algebra and its applications, 530 (2017), p. 94-108 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. ; Moon, H. ; Sturmfels, B. and Ventura, E. : Real rank geometry of ternary forms. Annali di matematica pura ed applicata, 196 (2017) 3, p. 1025-1054 Bibtex [DOI] [ARXIV] Gold Open Access

Michałek, M. and Ventura, E. : Finite phylogenetic complexity and combinatorics of tables. Algebra and number theory, 11 (2017) 1, p. 235-252 Bibtex [DOI] [ARXIV] Green Open Access

Bruns, W. ; Gubeladze, J. and Michałek, M. : Quantum jumps of normal polytopes. Discrete and computational geometry, 56 (2016) 1, p. 181-215 Bibtex [DOI] [ARXIV] Green Open Access

Kahle, T. and Michałek, M. : Plethysm and lattice point counting. Foundations of computational mathematics, 16 (2016) 5, p. 1241-1261 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. : Toric structures in nontoric varieties. Oberwolfach reports, 13 (2016) 2, p. 999-1001 Bibtex [DOI]

Michałek, M. and Miró-Roig, R. M. : Smooth monomial Togliatti systems of cubics. Journal of combinatorial theory / A, 143 (2016), p. 66-87 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. ; Sturmfels, B. ; Uhler, C. and Zwiernik, P. : Exponential varieties. Proceedings of the London Mathematical Society, 112 (2016) 1, p. 27-56 Bibtex [DOI] [ARXIV] Green Open Access

Beck, M. ; Delgado, J. ; Gubeladze, J. and Michałek, M. : Very ample and Koszul segmental fibrations. Journal of algebraic combinatorics : an international journal, 42 (2015) 1, p. 165-182 Bibtex [DOI] [ARXIV] Green Open Access

Buczyńska, W. ; Buczyński, J. and Michałek, M. : The Hackbusch conjecture on tensor formats. Journal de mathématiques pures et appliquées, 104 (2015) 4, p. 749-761 Bibtex [DOI] [ARXIV] Green Open Access

Casanellas, M. ; Fernández-Sánchez, J. and Michałek, M. : Low degree equations for phylogenetic group-based models. Collectanea mathematica, 66 (2015) 2, p. 203-225 Bibtex [DOI] [ARXIV] Green Open Access

Manivel, L. and Michałek, M. : Secants of minuscule and cominuscule minimal orbits. Linear algebra and its applications, 481 (2015), p. 288-312 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. : Toric varieties in phylogenetics. Dissertationes mathematicae, 2015 (2015) 511, p. 1-86 Bibtex [DOI]

Michałek, M. ; Oeding, L. and Zwiernik, P. : Secant cumulants and toric geometry. International mathematics research notices, 2015 (2015) 12, p. 4019-4063 Bibtex [DOI] [ARXIV] Green Open Access

Lasoń, M. and Michałek, M. : On the toric ideal of a matroid. Advances in mathematics, 259 (2014), p. 1-12 Bibtex [DOI] [ARXIV] Green Open Access

Manivel, L. and Michałek, M. : Effective constructions in plethysms and Weintraub's conjecture. Algebras and representation theory, 17 (2014) 2, p. 433-443 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. : Toric geometry of the 3-Kimura model for any tree. Advances in geometry, 14 (2014) 1, p. 11-30 Bibtex [DOI] [ARXIV] Green Open Access

Buczyńska, W. ; Buczyński, J. ; Kubjas, K. and Michałek, M. : On the graph labellings arising from phylogenetics. Open mathematics, 11 (2013) 9, p. 1577-1592 Bibtex [DOI] [ARXIV] Gold Open Access

Michałek, M. : Constructive degree bounds for group-based models. Journal of combinatorial theory / A, 120 (2013) 7, p. 1672-1694 Bibtex [DOI] [ARXIV] Green Open Access

Donten-Bury, M. and Michałek, M. : Phylogenetic invariants for group-based models. Journal of algebraic statistics, 3 (2012) 1, p. 44-63 Bibtex [DOI] [ARXIV] Gold Open Access

Michałek, M. : Birational maps between Calabi-Yau manifolds associated to webs of quadrics. Journal of algebra, 370 (2012), p. 186-197 Bibtex [DOI] [ARXIV] Green Open Access

Lasoń, M. and Michałek, M. : On the full, strongly exceptional collections on toric varieties with Picard number three. Collectanea mathematica, 62 (2011) 3, p. 275-296 Bibtex [DOI] [ARXIV] Gold Open Access

Michałek, M. : Geometry of phylogenetic group-based models. Journal of algebra, 339 (2011) 1, p. 339-356 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. : Family of counterexamples to King's conjecture. Comptes rendus mathematique, 349 (2011) 1, p. 67-69 Bibtex [DOI] [ARXIV] Green Open Access

Michałek, M. : A short proof of combinatorial Nullstellensatz. The American mathematical monthly, 117 (2010) 9, p. 821-823 Bibtex [DOI] [ARXIV] Green Open Access

Alon, N. ; Grytczuk, J. ; Lasoń, M. and Michałek, M. : Splitting necklaces and measurable colorings of the real line. Proceedings of the American Mathematical Society, 137 (2009) 5, p. 1593-1599 Bibtex [DOI] [ARXIV] Green Open Access

Dey, A. ; Lasoń, M. and Michałek, M. : Derived category of toric varieties with Picard number three. Le Matematiche, 64 (2009) 2, p. 99-116 Bibtex [ARXIV] [FREELINK] Gold Open Access

Publications in Books and Conference Proceedings To top of page

Buczyński, J. ; Michałek, M. and Postinghel, E. : Introduction to 'Schubert varieties, equivariant cohomology and characteristic classes, IMPANGA15 volume'. Schubert varieties, equivariant cohomology and characteristic classes : impanga 15 / J. Buczyński... (eds.). Euroean Mathematical Society, 2018. - P. 1-8 (EMS series of congress reports) Bibtex [DOI]

Michałek, M. : Selected topics on toric varieties. The 50th anniversary of Gröbner bases : proceedings of the 8th Mathematical Society of Japan Seasonal Institute (MSJ SI 2015) : July 1-10, 2015, at Hotel Nikko Osaka / T. Hibi (ed.). Mathematical Society of Japan, 2018. - P. 207-252 (Advanced studies in pure mathematics ; 77) Bibtex [ARXIV] Green Open Access

Michałek, M. : Notes on Kebekus' lectures on differential forms on singular spaces. Contributions to algebraic geometry : impanga lecture notes / P. Pragacz (ed.). European Mathematical Society, 2012. - P. 375-388 (EMS series of congress reports) Bibtex

Preprints To top of page

Colmenarejo, L. ; Galuppi, F. and Michałek, M. : Toric geometry of path signature varieties. Bibtex MIS-Preprint: 28/2019 [ARXIV] Green Open Access

Czapliński, A. ; Michałek, M. and Seynnaeve, T. : Uniform matrix product states from an algebraic geometer's point of view. Bibtex MIS-Preprint: 38/2019 [ARXIV] Green Open Access

Kozhasov, K. ; Michałek, M. and Sturmfels, B. : Positivity certificates via integral representations. Bibtex MIS-Preprint: 66/2019 [ARXIV] Green Open Access

Lasoń, M. ; Hibi, T. ; Matsuda, K. ; Michałek, M. and Vodička, M. : Gorenstein graphic matroids. Bibtex [ARXIV] Green Open Access

Lim, L. ; Michałek, M. and Qi, Y. : Best k-layer neural network approximations. Bibtex MIS-Preprint: 55/2019 [ARXIV] Green Open Access

Cameron, A. ; Dinu, R. ; Michałek, M. and Seynnaeve, T. : Flag matroids : algebra and geometry. Bibtex MIS-Preprint: 93/2018 [ARXIV] Green Open Access

De Poi, P. ; Mezzetti, E. ; Michałek, M. ; Miró-Roig, R. M. and Nevo, E. : Circulant matrices and Galois-Togliatti systems. Bibtex MIS-Preprint: 74/2018 [ARXIV] Green Open Access

Harris, C. ; Michałek, M. and Sertöz, E. C. : Computing images of polynomial maps. Bibtex MIS-Preprint: 2/2018 [ARXIV] Green Open Access

Michałek, M. ; Seynnaeve, T. and Verstraete, F. : A tensor version of the quantum Wielandt theorem. Bibtex MIS-Preprint: 96/2018 [ARXIV] Green Open Access

Books To top of page

Buczyński, J. ; Michałek, M. and Postinghel, E. (eds.): Schubert varieties, equivariant cohomology and characteristic classes : impanga 15. Euroean Mathematical Society, 2018 (EMS series of congress reports) ISBN 978-3-03719-182-8 Bibtex [DOI]

Michałek, M. : Wprowadzenie do algebry komutatywnej = [Translation of the book 'Introduction to commutative algebra' / M. Atiyah and I. Macdonald (polish)]. Wydawnictwo Uniwersytetu Jagiellonskiego, 2008. - 149 p. ISBN 978-83-233-2350-1 Bibtex
20.08.2019, 06:38